About this Journal Submit a Manuscript Table of Contents
International Journal of Differential Equations
Volume 2012 (2012), Article ID 408637, 13 pages
http://dx.doi.org/10.1155/2012/408637
Research Article

Qualitative Analysis of Delayed SIR Epidemic Model with a Saturated Incidence Rate

Department of Mathematical Sciences, College of Science, UAE University, 17551 Al-Ain, UAE

Received 23 October 2012; Accepted 6 December 2012

Academic Editor: Ephraim Agyingi

Copyright © 2012 Fathalla A. Rihan and M-. Naim Anwar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.